# SDR SIMA201906054002

- Difficulty date: June 4, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 33,126 hours, 30,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROX LIGHTS 6,7,AND 8 INOP.  T/S PER WM 33-50-50,  R & R #6 INVERTER IAW EMB AMM 33-50-11-000-801-A AND 33-50-11-400-801-A OPC GOOD END
